Asymptotic Distributions of Conditional Error Rate and Risk in Discriminant-Analysis

McLachla.GJ (1974) Asymptotic Distributions of Conditional Error Rate and Risk in Discriminant-Analysis. Biometrika, 61 1: 131-135. doi:10.1093/biomet/61.1.131


Author McLachla.GJ
Title Asymptotic Distributions of Conditional Error Rate and Risk in Discriminant-Analysis
Journal name Biometrika   Check publisher's open access policy
ISSN 0006-3444
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1093/biomet/61.1.131
Volume 61
Issue 1
Start page 131
End page 135
Total pages 5
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 10:27:11 EST by System User on behalf of Scholarly Communication and Digitisation Service